MAUDE Adverse Event Report: TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM

TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM
Model Number 04.333.226TS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Performed an ipj fusion using cchs.This instrument set used was the set on the shelf that contained the reusable 2.0mm drill bit (310.221).When drilling for the screw the drill bit broke into pieces.Bits were removed as best as possible and fresh drill bit was used from another kit.Screw was inserted successfully.On final x- rays there was not visible remnants of the broken drill bit.When guide wire was removed it was identified to have a slight bend to it.If other, describe ipj fusion left side, was surgery delayed due to the reported event? yes, if yes, number of minutes: 30 minutes, action taken when event occurred? metal items were removed , was procedure successfully completed? yes, were fragments generated? yes, if yes, were they removed easily without additional intervention? no, if no, explain: items were removed using various instruments.As mentioned on final x-ray no fragments were visible, patient status/ outcome / consequences no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe extra time and x-rays using fluoroscopy were needed, is the patient part of a clinical study no, ip(b)(4) device property of other, device in possession of bin by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True this complaint involves one(1) device.2.0mm drill bit (310.221) is not a tyber medical part number new info from surgeon: patient seen by dr.Fisher.Screw has migrated slightly and drill bit fragment identified.Dr fisher stated that the patient was currently happy and would see him again in 4 weeks.If revision surgery is happy dr fisher will remove drill fragment at that time.If not, he has stated that he will leave it where it is.
 
Additional Manufacturer Narrative
The complaint event though not a tyber medical device issue is reportable per the surgical delay of 30 minutes.The delay caused a wound delay of healing.Part number 310.221 is not a tyber medical device which fractured and caused the complaint event.

Brand Name
3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18160464
Report Number3012966183-2023-00024
Device Sequence Number12581568
Product Code HWC
UDI-Device Identifier00819917027495
UDI-Public00819917027495
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K192975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.333.226TS
Device Lot Number224165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale